Opened Access Gevrey expansions of hypergeometric integrals I

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Jiménez, Francisco Jesús
Granger, Michel
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2015
Publicado en: International Mathematics Research Notices, 2015 (5), 1338-1370.
Tipo de documento: Artículo
Resumen: We study integral representations of the Gevrey series solutions of irregular hypergeometric systems. In this paper we consider the case of the systems associated with a one row matrix, for which the integration domains are one dimensional. We prove that any Gevrey series solution along the singular support of the system is the asymptotic expansion of a holomorphic solution given by a carefully chosen integral representation.
Cita: Castro Jiménez, F.J. y Granger, M. (2015). Gevrey Expansions of Hypergeometric Integrals I. International Mathematics Research Notices, 2015 (5), 1338-1370.
Tamaño: 522.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44730

DOI: 10.1093/imrn/rnt246

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones